American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Igor Lysenok and Alexander Ushakov. Spherical quadratic equations in free metabelian groups. Proc. Amer. Math. Soc. 144 (2016) 1383-1390.
Abstract, references, and article information   
View Article: PDF

[2] Peter Kropholler and Karl Lorensen. The cohomology of virtually torsion-free solvable groups of finite rank. Trans. Amer. Math. Soc. 367 (2015) 6441-6459.
Abstract, references, and article information   
View Article: PDF

[3] Marianna Bonanome, Margaret H. Dean and Marcos Zyman. $IA$-Automorphisms of Groups with Almost Constant Upper Central Series. Contemporary Mathematics 582 (2012) 39-46.
Book volume table of contents   
View Article: PDF

[4] Gilbert Baumslag, Roman Mikhailov and Kent E. Orr. A New Look at Finitely Generated Metabelian Groups. Contemporary Mathematics 582 (2012) 21-37.
Book volume table of contents   
View Article: PDF

[5] Tuna Altınel and John S. Wilson. Linear representations of soluble groups of finite Morley rank. Proc. Amer. Math. Soc. 139 (2011) 2957-2972. MR 2801636.
Abstract, references, and article information   
View Article: PDF

[6] Hatem Hamrouni. Remarks on a conjecture of Chabauty. Proc. Amer. Math. Soc. 139 (2011) 1983-1987. MR 2775374.
Abstract, references, and article information   
View Article: PDF

[7] A. Myasnikov, V. Roman'kov, A. Ushakov and A. Vershik. The word and geodesic problems in free solvable groups. Trans. Amer. Math. Soc. 362 (2010) 4655-4682. MR 2645045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ferran Cedó, Eric Jespers and Ángel del Río. Involutive Yang-Baxter groups. Trans. Amer. Math. Soc. 362 (2010) 2541-2558. MR 2584610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tuna Altinel and John S. Wilson. On the linearity of torsion-free nilpotent groups of finite Morley rank. Proc. Amer. Math. Soc. 137 (2009) 1813-1821. MR 2470842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bettina Eick and Gretchen Ostheimer. On the orbit-stabilizer problem for integral matrix actions of polycyclic groups. Math. Comp. 72 (2003) 1511-1529. MR 1972750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christophe Pittet and Laurent Saloff-Coste. Random walks on abelian-by-cyclic groups. Proc. Amer. Math. Soc. 131 (2003) 1071-1079. MR 1948097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Derek J. S. Robinson. Derivations and the permutability of subgroups in polycyclic-by-finite groups. Proc. Amer. Math. Soc. 130 (2002) 3461-3464. MR 1918821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. N. Arzhantseva and D. V. Osin. Solvable groups with polynomial Dehn functions. Trans. Amer. Math. Soc. 354 (2002) 3329-3348. MR 1897402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dan Segal. On modules of finite upper rank. Trans. Amer. Math. Soc. 353 (2001) 391-410. MR 1707703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. Hrushovski, P. H. Kropholler, A. Lubotzky and A. Shalev. Powers in Finitely Generated Groups. Trans. Amer. Math. Soc. 348 (1996) 291-304. MR 1316851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. Longobardi, M. Maj and A. H. Rhemtulla. Groups with no free subsemigroups . Trans. Amer. Math. Soc. 347 (1995) 1419-1427. MR 1277124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Y. K. Kim and A. H. Rhemtulla. Weak maximality condition and polycyclic groups . Proc. Amer. Math. Soc. 123 (1995) 711-714. MR 1285998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James C. Beidleman and Howard Smith. On supersolubility in some groups with finitely generated Fitting radical . Proc. Amer. Math. Soc. 114 (1992) 319-324. MR 1069288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kathryn Enochs and Ali Nesin. On $2$-step solvable groups of finite Morley rank . Proc. Amer. Math. Soc. 110 (1990) 479-489. MR 984788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ali Nesin. On solvable groups of finite Morley rank . Trans. Amer. Math. Soc. 321 (1990) 659-690. MR 968420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. Baumslag, U. Stammbach and R. Strebel. The free metabelian group of rank two contains continuously many nonisomorphic subgroups . Proc. Amer. Math. Soc. 104 (1988) 702. MR 941322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. H. Rhemtulla and J. S. Wilson. Elliptically embedded subgroups of polycyclic groups . Proc. Amer. Math. Soc. 102 (1988) 230-234. MR 920978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. Charles Holland. Varieties of automorphism groups of orders . Trans. Amer. Math. Soc. 288 (1985) 755-763. MR 776402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. H. Rhemtulla, A. Weiss and M. Yousif. Solvable groups with $\pi $-isolators . Proc. Amer. Math. Soc. 90 (1984) 173-177. MR 727226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. Ganesan and J. W. Jenkins. An Archimedian property for groups with polynomial growth . Proc. Amer. Math. Soc. 88 (1983) 550-554. MR 699432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Bachmuth and H. Y. Mochizuki. The nonfinite generation of ${\rm Aut}(G)$, $G$ free metabelian of rank $3$ . Trans. Amer. Math. Soc. 270 (1982) 693-700. MR 645339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia